Lupa

Show document Help

A- | A+ | Print
Title:Proportionally dense subgraph of maximum size : complexity and approximation
Authors:ID Bazgan, Cristina (Author)
ID Chlebíková, Janka (Author)
ID Dallard, Clément Jean (Author)
ID Pontoizeau, Thomas (Author)
Files:URL https://www.sciencedirect.com/science/article/abs/pii/S0166218X19303269?via%3Dihub
 
Language:English
Work type:Unknown
Typology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Keywords:dense subgraph, approximation, complexity, hamiltonian cubic graphs
Year of publishing:2019
Number of pages:str. 25-36
Numbering:#Vol. #270
PID:20.500.12556/RUP-12402 This link opens in a new window
UDC:519.17
ISSN on article:0166-218X
DOI:10.1016/j.dam.2019.07.010 This link opens in a new window
COBISS.SI-ID:1541788868 This link opens in a new window
Publication date in RUP:11.02.2020
Views:1621
Downloads:96
Metadata:XML RDF-CHPDL DC-XML DC-RDF
:
Copy citation
  
Average score:(0 votes)
Your score:Voting is allowed only for logged in users.
Share:Bookmark and Share


Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Discrete applied mathematics
Shortened title:Discrete appl. math.
Publisher:Elsevier
ISSN:0166-218X
COBISS.SI-ID:25342464 This link opens in a new window

Comments

Leave comment

You must log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica